# SDR AALA2020091089001

- Difficulty date: September 6, 2020
- Submitted: September 10, 2020
- Operation: Air carrier
- Aircraft: N194UW
- Make and model: Airbus A321-211
- Aircraft serial: 3629
- Aircraft time: 39,666 hours, 15,374 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE174004
- Part serial: FR0140
- Condition: Inoperative
- Location: Pax Door
- Part time: 39,199 hours, 14,023 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: INOPERATIVE PASSENGER CREW DOOR 832 CYLINDER DOOR DAMPER AT AFT GALLEY AREA. REPLACED DOOR DAMPER CYLINDER AT PASSENGER/CREW DOOR 832 PER AMM 52-13-14-400-001-B.
